# SDR IPXA2015021986102

- Difficulty date: February 19, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N121UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0806
- Aircraft time: 15,343 hours, 9,912 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: AD321431
- Part serial: 155083
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:ACM,  REPORTED EMERGENCY EXIT LIGHT OVER THE ENTRY DOOR WAS INTERMITTENT.  R & R POWER SUPPLY UNIT BATTERY IAW AMM 33-51-14-0401. OPS CHECKED GOOD.
